# SDR 96FDEA01320

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19202
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Bolts
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0879 STA 360 STR 26 LT AND RT SEVERAL SPLICE BOLTS ARE HEAVILY CORRODED AND NUTS FOR THE BOLTS ALSO CORRODED.
